# SDR UALA2010040601150

- Difficulty date: April 6, 2010
- Submitted: April 9, 2010
- Operation: Air carrier
- Aircraft: N787UA
- Make and model: Boeing 777222
- Aircraft serial: 26939
- Aircraft time: 56,816 hours, 8,541 cycles
- Engine: Pwa PW4090
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Leaking
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYD FLUID LOSS FROM LT SYS.  QTY WENT DOWN TO APPROX .65 WITHIN FIRST 4 HRS OF FLIGHT. CREW SELECTED LT ENG AND ELECT HYD PUMPS TO OFF AS A PRECAUTION TO CONSERVE FLUID FOR DESCENT, HYD FLUID LOSS STOPPED WITH PUMPS TURNED OFF.  NEVER HAD LOW PRESS OR OVHT INDICATIONS WHEN PUMPS WERE RUNNING.  ON ARRIVAL, QTY IND SHOWN LT 0.8 0 THEN SERVICE TO 1.10. OPERATE ALL LT SYS WITH HYD PRESS. AILERON, ELEVATORS, RUDDER SPOILERS AND ENG RVS CKD WITH LT ENG EDP IAW JRH HYD QTY REMAIN SAME. NO HYD LEAK CONFIRM ON GROUND, L ENG STRUT INSIDE AND FUSELAGE IS DRY. REQUESTING VERIFICATION FLIGHT. SUCCESSFUL VERIFICATION FLIGHT.
